Top
10
Doctor insights on: Swollen Mons

Share
1

1
Could exercising with a waist trainer cause a swollen mons pubis? And if so how can it be reduced or treated?

Could exercising with a waist trainer cause a swollen mons pubis? And if so how can it be reduced or treated?

The big squeeze...: If swelling began after using the trainer, and wasn't there before using the trainer, then there is a high probability that the restricting effect of the trainer is the culprit. Depending on what tissue was strained, it could take days to weeks for resolution, providing no further irritation occurs. ...Read more

2

2
Itch in eyecornr+skin around cornr n based of lashes in dif times.Not wear cl+makeup 7 mons, lid swollen+red when rub, no meds work(prescrib by eye md)?

Itch in eyecornr+skin around cornr n based of lashes in dif times.Not wear cl+makeup 7 mons, lid swollen+red when rub, no meds work(prescrib by eye md)?

Marginal blepharitis: Sounds like a marginal blepharitis which may be associated with dry eye. You will schirmer test by ophthalmologist to make diagnosis. Warm compresses, topical antibiotics / steroids may be indicated. See your local ophthalmologist. ...Read more

6

6
My mons-veneris is swollen not red or itchy , but resembles orange peel skin, its very large compared to normal , im over weight and 48 ?

My mons-veneris is swollen not red or itchy , but resembles orange peel skin,  its very large compared to normal , im over weight and 48 ?

Blocked lymph ducts: This could be due to blocked lymph ducts which could cause fluid accumulation in the area. Obesity could be the underlying cause of this but there is no way for me to tell without an examination. If the swelling gets worse I would recommend seeing a doctor in person. ...Read more

7

7
The mons and lips of my vagina have been extremely itchy with some small pimples and bumps. Also my left lip is very swollen. What's going on?

The mons and lips of my vagina have been extremely itchy with some small pimples and bumps. Also my left lip is very swollen. What's going on?

Maybe yeast?: It sounds like you may have an external yeast infection, or some other vaginal infection that causes irritation. You could also be having an allergic reaction to something. Your best bet would be to get an examination and see what's wrong. However, in the meantime, you could try some over the counter anti-yeast cream, like Clotrimazole 1%, and see if that helps. ...Read more

10

10
Had two surgeries. C6 C7 & ll4 l5. My hands are numb all the time. Now my right leg is always swollen. Six mon. Post op. What now? Does this ever stop

Had two surgeries. C6 C7 & ll4 l5. My hands are numb all the time. Now my right leg is always swollen. Six mon. Post op. What now? Does this ever stop

Check with surgeon: Even 6 months out there can be issues connected to the surgery. More importantly, though, you should take a look at your nutritional status. B vitamin deficiency can cause numbness or you may have issues with elevated blood sugars or low thyroid function. An assessment with a doctor that can evaluate your overall health would be worthwhile. ...Read more